vistaril aka hydroxyzine pamoate...and also zoloft side effects?

Discussion in 'Baby Club' started by HappiestMom, Nov 15, 2011.

  1. HappiestMom

    HappiestMom Spcl Nds Girl + twn boys + girl

    Joined:
    Apr 20, 2010
    Messages:
    8,198
    Likes Received:
    23
    anyone taken this and how did it make you feel..my Dr just put me on it to help until the zoloft kicks in and idk how I feel to be honest...I took a full pill and feel exhausted but hyper at the same time..also made my vision a bit off too and I just feel weird all over..they also upped my dose of zoloft from 50 to 100 so I dont know what is causing what...

    anyone with any experience with either or both of these please tell me how it made you feel and how long it took to get used to or to get rid of the side effects..thanks!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice